Jump to content



Photo

Rage, Hate, Self Harm!


  • Please log in to reply
4 replies to this topic

#1 Bailey1020

Bailey1020

    Member

  • Members
  • PipPip
  • 26 posts

Posted 16 August 2018 - 07:53 PM

Today was out of control! Went out for a bit with my mom to run a couple errands, which was a mistake. Completely filled with rage & hate towards everyone. Even a little towards my mom! How can that be? Then of course complete remorse, cause she loves me more than anyone (except maybe my dog). Couldn't get home alone fast enough. Took valium to calm my system, then temazepam to sleep. While waiting, grabbed the largest knife I could find to cut myself. Need to release this pain. Just wondering how many more days I'll survive this effing hell!!

#2 gail

gail

    God-like

  • Site Supporter
  • 4,722 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 17 August 2018 - 06:31 AM

Good morning Bailey,

Tough and rough day for you yesterday. What I retain the most is that your mom loves you. When calm, why not sit down with her and talk to her. About your rage and hate, withdrawal multiplies this by 100. If you can't, write a letter with all the details.

I say this to lessen the guilt you feel after such an episode. Bailey, it's not you, it's the withdrawal. Not saying that it's not part of you, saying that it's just magnified by withdrawal.

I understand the need to self harm to get rid of all that pain. I hope the meds worked before you acted on it. If not, well, it's done.

When you do see your psychiatrist, don't omit anything. With love, Gail

#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,533 posts
  • LocationMissouri

Posted 17 August 2018 - 08:01 AM

You definitely need to talk to your pdoc. This is too much. Don't worry about goinf on another med or how hard it will be to come off it later. You need to get this under control.


#4 Bailey1020

Bailey1020

    Member

  • Members
  • PipPip
  • 26 posts

Posted 17 August 2018 - 11:04 AM

Thank you for responding.

#5 gail

gail

    God-like

  • Site Supporter
  • 4,722 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 17 August 2018 - 06:10 PM

Bailey, we are standing beside you. Things will get better with a bit of help! Love, Gail



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users